Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, taking treatment for high blood pressure

I am 41 years old, and in the last month I have had two episodes of dizzy spells resulting in the room spinning incircles while sleeping. The first time in happend it was @ 5:00AM the second time was just after I went to bed. I was sleeping on my side when the fisrt dizzy spell occured, and then when I layed on my back another dizzy spell when the room seem to spin like I was on a roller coaster. I am presently being treated for high blood pressure aslo.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.

Your hypertensive and you had two episodes of dizziness.

The most common cause of dizziness in hypertensive individual is either increase in blood pressure to a very high level or fall in blood pressure to a very low level from a level at which blood pressure is maintained in hypertensive patient keep a close watch on your blood pressure.

There might be a fall or too much rise of blood pressure at time when you had an episode of dizziness.

Hope i answered your question
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor